# SDR DALA2023090607257

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 119,928 hours, 17,166 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0185 -DIV- TO CDG DUE TO FUEL QUANTITY IMBALANCE. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING. VERIFIED FUEL LOAD. LT FUEL QTY DENSITOMETER DEFERRED. (4616865)
